MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 46MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 46MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 46MM GLENOSPHERE
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products - equinoxe reverse tray adapter plate tray +5 (cat# 320-10-05 / serial# (b)(6) ).- eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6) ).- equinoxe reverse 42mm humeral liner +0 (cat# 320-42-00 / serial# (b)(6) ).- eq rev locking screw (cat# 320-15-05 / serial# (b)(6) ).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 1.5 years post initial right tsa, the 60 y/o male patient was revised due to dislocation.The patient was revised to a 42mm, +4mm expanded glenosphere and a 42mm liner.The torque screw kit, adapter tray and locking screw were also revised.There was no breakage of device or surgical delay/prolongation patient was last known to be in stable condition following the event.The sales rep was unable to obtain photos/x-rays.The devices are not available for evaluation due to hospital did not return.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: the dislocation reported may have been due to positioning of the components at the time of implantation, mechanical impingement, joint tensioning, or an unreported traumatic event.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent revision cannot be conclusively determined.
 
Additional Manufacturer Narrative
H6: corrected medical device problem code.Manufacturer narrative updated: based on review of all available information, there is no evidence to suggest that the reported event is related to any product problems or use issues.The cause of the dislocation cannot be conclusively determined; however, the reported dislocation may have been related to several potential factors including but not limited to the implant selection, the surgical procedure itself, patient anatomical issues, patient activity after surgery and/or underlying patient medical conditions.

Brand Name
EQUINOXE REVERSE 46MM GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18946343
Report Number1038671-2024-00596
Device Sequence Number18155641
Product Code KWT
UDI-Device Identifier10885862086402
UDI-Public10885862086402
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 46MM GLENOSPHERE
Device Catalogue Number320-01-46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/16/2024
10/08/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date08/22/2024
10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQUINOXE HUMERAL LONG STEM 10MM 200MM; RS GLENOID PLATE POST AUG, 8 DEG, RIGHT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale